Two days ago, I took half a pill. The next day I started to get red bumps/spots on my hands, feet, and my face. They hurt when touched, and itch when not touched. It seems to be getting worse. Is it because of the pill I took? Because my friend took the other half and he said nothing happened to him.
I don't want to go to a doctor yet, because I don't want my mom to find out about the pill. However, if this continues, than in a week I will go to a doctor. That way if I get drug tested, I'll pass it.
What can I do about the red bumps?
You should go see a doctor immediately. You could be having an allergic reaction to the "pill" which can cause more severe problems such as closing of your airway (difficulty breathing). This could be a life threatening situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.